# SDR 96ZZZX569

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 39606411
- Condition: Malfunctioned
- Location: Lt Pack
- Part time: 28,949 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEN - FLT 233 - UPON ARRIVAL, FLIGHT CREW REPORTED THE LEFT PACK TEMPERATURE CONTROL WENT TO FULL HOT IN AUTOMATIC MODE CAUSING SMOKE IN THE CABIN.  SMOKE DISSIPATED WHEN CONTROL WAS REPOSITIONED TO MANUAL.  REPLACED THE LEFT PACK VALVE, AND SYSTEM CHECKED OKAY.
